Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: D. A. Buell
Title: Binary quadratic forms, classical theory and applications
Additional book information: Springer-Verlag, New York, Berlin, 1989, 247 pp., $35.00.

Review Information:

Reviewer: D. H. Lehmer
Journal: Bull. Amer. Math. Soc. 23 (1990), 604-605
DOI: https://doi.org/10.1090/S0273-0979-1990-15998-1